Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

when you first start bc pills will they make you bleed more or lighten your period?

I started my cycle today and my doctor told me to start the pack the sunday following when i start..so i'm wondering if the pills are likely to make me continue bleeding heavier or lighten me up some? I'm sure it may be different for everyone, but if you could please share your experience with them. its been years since i've taken them and i cannot remember

Answer Question
 
shay1130

Asked by shay1130 at 1:43 PM on Oct. 7, 2010 in Health

Level 27 (32,809 Credits)
Answers (2)
  • it's different for everyone. for me personally bc lightened my period. i'm not on pills though, i'm on nuvaring, but it shouldn't get any heavier. if anything it'll stay the same or get lighter
    aliishott2

    Answer by aliishott2 at 1:51 PM on Oct. 7, 2010

  • Usually birth control pills will lighten your period you may have a period for 2 to 3 days. If you bleed more you should consult your docter
    Momabear455

    Answer by Momabear455 at 11:34 PM on Oct. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN